MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS CO. NITROSPRAY PLUS; CRYOSURGICAL UNIT

PREMIER DENTAL PRODUCTS CO. NITROSPRAY PLUS; CRYOSURGICAL UNIT
Model Number 1006060
Medical Device Problem Codes Free or Unrestricted Flow (2945); Misassembly by Users (3133)
Health Effect - Clinical Codes Blister (4537); Cryogenic Burn (4539)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the interview with the office, it was disclosed that a spray tip was not applied to the nitrospray plus nozzle.The instructions for use were not followed.Original mfr report number 2511556-2020-00001 was filed.
 
Event or Problem Description
Due to user error, two patients had blistering after treatment.Patients were monitored for healing, both burns were not serious and did not require medical treatment.This is the mdr report for the 2nd patient.
 
Additional Manufacturer Narrative
During the interview with the office, it was disclosed that a spray tip was not applied to the nitrospray plus nozzle.The instructions for use were not followed.Submitting report again to correct the error of summary report box being checked.
 
Event or Problem Description
Due to user error, two patients had blistering after treatment.Patients were monitored for healing, both burns were not serious and did not require medical treatment.

Brand Name
NITROSPRAY PLUS
Common Device Name
CRYOSURGICAL UNIT
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS CO.
1710 romano drive
plymouth meeting PA 19462
MDR Report Key11761062
Report Number2511556-2020-00002
Device Sequence Number4503420
Product Code GEH
UDI-Device IdentifierD6911006060
UDI-PublicD6911006060
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970992
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1006060
Device Catalogue Number1006060
Device Lot Number14623
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;